# SDR HALA2019120600507

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 26,656 hours, 4,123 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 33272190004
- Part serial: 01936
- Condition: Malfunctioned
- Location: Rudder
- Part time: 26,659 hours, 4,122 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - FOR ECAM: FLIGHT CONTROL Y SERVO FAULT.   POST FLIGHT SHOWS "FCPC3 (2CE3)/Y RUD SERVO CTL (40CS2) SV XDCR" PER TSM 27-24-00-810-807-A OPS CHECK OF RUDDER WITH GROUND SCAN SHOWS NO FAULTS. PRECAUTIONARY CHANGE OF FCPC 3 PER AMM 27-24-51. SWAPPED PCPC 3 WITH NEW PCPC FROM SUPPLY PER AMM 27-93-34. CONDITION SAME. REINSTALLED ORIGINAL FCPC 3.  
PER TSM 27-24-00-810-807-A NEED TO REPLACED SERVO CONTROL RUDDER, T (40CS2). NEED TO ALSO OPS CHECK FCPC 3 FOR THE RE-INSTALLATION OF  ORIGINAL FCPC. REMOVED RUDDER SERVO YELLOW  
SYSTEM REF AMM 27-24-51. INSTALLED YELLOW SYSTEM RUDDER SERVO CONTROL PER AMM 27-24-51-400-801-C. OPS/LEAK CHECK OK. OPS CHECK OK FCPC3 OK REF AMM 27-93-00-710-801-C. (LAND CAT III CAPABILITY TEST OK PER AMM 22-97-00).
